Excedrin migraine contains an nsaid aspirin which may cause severe stomach bleeding.
Excedrin migraine pills side effects.
Fever or sore throat.
You should not use excedrin if you are allergic to acetaminophen tylenol aspirin caffeine or any nsaids advil motrin aleve orudis indocin lodine voltaren toradol mobic relafen feldene and others.
The reason excedrin migraine instructs you to take only 2 pills in 24 hours vs 8 pills in 24 hours for extra strength excedrin is because taking more than 2 pills in 24 hours for a migraine is likely to cause rebound migraines for many people.
Children and teenagers who have or are recovering from chicken pox or flu like symptoms should not use this product.
Call your doctor or get medical help if any of these side effects or any other side effects bother you or do not go away.
Allergic reaction with symptoms.
Side effects that you should report to your doctor or health care professional as soon as possible.
Aspirin can cause reye s syndrome a serious and sometimes fatal condition in children.
Allergic reactions like skin rash itching or hives swelling of the face lips or tongue.
Aspirin may be harmful to an unborn baby s heart and may also reduce birth weight or have other dangerous effects.
Rash itching swelling.
When using this product if changes in behavior with nausea and vomiting occur consult a doctor because these symptoms could be an early sign of reye s syndrome a rare but serious illness.
A very serious allergic reaction to this drug is unlikely but seek immediate medical attention if it occurs.
Conditions of excess stomach acid secretion.
The warnings and side effects of excedrin migraine are.
Irritation of the stomach or intestines.
Common and rare side effects for excedrin migraine oral.
The chance is higher if you take other drugs containing prescription or nonprescription nsaids aspirin ibuprofen naproxen or others.
Tell your doctor if you are pregnant or plan to become pregnant while you are taking excedrin migraine.
The serious side effects of excedrin migraine can be caused by the acetaminophen and aspirin it contains.
These side effects can include.
Stomach pain or heartburn.
Conditions of excess stomach acid secretion.
Feeling faint or lightheaded falls.